# SDR LR7A99127

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 576
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK/BRIDGING INSPECTION PER HC3208, FOUND LOWER CHINE ANGLE CRACK AT FS 576, LBL 61.6.  REPAIRED IAW SMP 583 53-40-27 AND MPP L100-404-99-059.  NR 478.
